# SDR AALA981337

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N453AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49558
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Broken
- Location: Rt Pack
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - DURING TAKEOFF, TAIL COMPARTMENT TEMP LIGH TILLUMINATED AND REMAINED ON WITH THROTTLES RETARDED.  AIRCRAFT AIR INTERRUPTED AND RETURNED TO DFW AND LANDED OVERWEIGHT WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND A BROKEN CLAMP AT RIGHT AIR CONDITIONING PACK TURBINE.  REPLACED BROKEN CLAMP AT RIGHT AIR CONDITIONING PACK TURBINE.  OVERWEIGHT INSPECTION REVEALED NO DISCREPANCIES.  GROUND RAN ENGINES AT POWER AND NO LEAKS WERE NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
